A Moment estimate of the derivative process in rough path theory

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we prove that the derivative process of a rough differential equation driven by a Brownian rough path has finite L r-moment for any r ≥ 1. This kind of problem is easy in the usual SDE theory, thanks to Burkholder-Davis-Gundy's inequality. In the context of rough path theory, however, it does not seem so obvious.

Original languageEnglish
Pages (from-to)2183-2191
Number of pages9
JournalProceedings of the American Mathematical Society
Volume140
Issue number6
DOIs
Publication statusPublished - 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Moment estimate of the derivative process in rough path theory'. Together they form a unique fingerprint.

Cite this